# SDR SWIA2019031945648

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 38,375 hours, 33,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT PACK HIGH TEMP. LEFT PACK TURNED OFF. CABIN ALTITUDE INCREASED AND LOST PRESSURIZATION. (FLT#4722) CLOSED PRESSURIZED A/C TO 1.0 DP. SYSTEM PRESSURIZED NORMALLY WITH NO DEFECTS NOTED IAW AMM. OPS CHECKED LEFT PACK. OPS CHECKED GOOD WITH NO DEFECTS NOTED IAW AMM.
